Spondyloarthritis / Spondylitis Forums - Spondylitis Association of America
Spondylitis Association of America Home Page Learn About Spondyloarthritis / Ankylosing Spondylitis About Us - Our Work More Ways To Connect With Others / Support Groups And More Become a Member of SAA We Are A Nonprofit - Donate Today Shop for Products
Topic Options
#278002 - 05/18/17 04:33 PM Folliculitis?
Mikefn Offline
Registered Visitor

Registered: 05/08/16
Posts: 25
Hello,

I've been put on Humira 5 months ago. I can't say i feel 100% cured, sometimes it feels like water and not a tnf blocker. Anyway, to support Humira i was also put on MTX 2 months ago, but while i started taking MTX a weird skin rash just appeared. On my whole back, chest, neck, face, shoulders. I went to my doc and she says it looks like Folliculitis. I'm not sure if it is AS related, but i stopped MTX more than a month ago and it still won't go away. I can also feel these red painful dots on my head hiding between the hair. And it itches so badly!

I tried a cream named Acnecream(Erythromycin) with NO help! Any thoughts? Are you guys familiar with this?

Thanks.

Top
#278003 - 05/18/17 05:17 PM Re: Folliculitis? [Re: Mikefn]
Winston Online
Registered Visitor

Registered: 06/30/16
Posts: 188
I found this on a dermatological website: "The authors of this review have noted that numerous patients receiving both adalimumab and etanercept experienced folliculitis of the trunk and extremities that responds to short courses of oral antibiotics such as doxycycline. Clinical presentation may involve erythematous papules and nodules (some purulent) on the trunk and extremities." http://www.the-dermatologist.com/content/rare-side-effects-biologics-part-1

So, yeah, I guess it could be folliculitis. Not sure the cream will help. Did you see a dermatologist?

Top


Moderator:  ElinAslanyan